# SDR SIMA20130814009

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 21,958 hours, 18,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BEHIND GALLEY AT PAX SEAT 3 INOPERTIVE.  R & R NR 3 INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
